# SDR AALA20101116TUL02

- Difficulty date: November 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED BETWEEN LONGERON 2 RIGHT AND LEFT.  ACCOMPLISHED SPLICE REPAIR PER EA MD80-53-011681.
